taking xanax 4 to 6 mg a day and sometimes 2 to 4 valium 10mg, i want to get of them badly but am terrified of serious withdrawal i have 25 2 mg ativan and about 10 1 mg xanax and about 10 valium 10mg, can anyone help me with a plan i know it is goin to be very rough and i may not have enough to properly ween, i started taking them about 3mths ago and got up to such high quantities in the last month. Any help would be greatly appreciated.
Benzodiazapines are very dangerous to detox from especially at high doses. In my opinion you should really be in a detox/rehabilitation centre for this. Detoxing off opiates at home is ok because you can't die from opiate withdrawls. Benzo withdrawls can lead to deadly siezures and other problems. I would really talk to a doctor about this..Good luck... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 2 answers
Posted 29 May 2011 • 3 answers
Posted 4 Jul 2011 • 4 answers
Posted 4 Sep 2012 • 3 answers
Posted 5 Dec 2012 • 1 answer